# SDR DXTA2011021704469

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 2,144 hours, 1,352 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "WOW MISCOMPARE" ILLUMINATED AND GEAR WOULD NOT RETRACT.  FOUND NLG STRUT UPPER CHAMBER 10PSI LOW AND LOWER CAMBER AT OPSI.  PERFORMED NLG STRUT SERVICE IAW MM 32-20-00.  PERFORMED GEAR SWINGS AND LEAK CHECKS. OPS AND LEAK CHECKS GOOD.
